On the question of the oscillation of the solutions of a second order differential equation with an “integrally small” coefficient
Differencialʹnye uravneniâ, Tome 13 (1977) no. 12, pp. 2141-2148
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1977_13_12_a3,
author = {I. V. Kamenev},
title = {On the question of the oscillation of the solutions of a second order differential equation with an {\textquotedblleft}integrally small{\textquotedblright} coefficient},
journal = {Differencialʹnye uravneni\^a},
pages = {2141--2148},
year = {1977},
volume = {13},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1977_13_12_a3/}
}
TY - JOUR AU - I. V. Kamenev TI - On the question of the oscillation of the solutions of a second order differential equation with an “integrally small” coefficient JO - Differencialʹnye uravneniâ PY - 1977 SP - 2141 EP - 2148 VL - 13 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1977_13_12_a3/ LA - ru ID - DE_1977_13_12_a3 ER -
%0 Journal Article %A I. V. Kamenev %T On the question of the oscillation of the solutions of a second order differential equation with an “integrally small” coefficient %J Differencialʹnye uravneniâ %D 1977 %P 2141-2148 %V 13 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1977_13_12_a3/ %G ru %F DE_1977_13_12_a3
I. V. Kamenev. On the question of the oscillation of the solutions of a second order differential equation with an “integrally small” coefficient. Differencialʹnye uravneniâ, Tome 13 (1977) no. 12, pp. 2141-2148. http://geodesic.mathdoc.fr/item/DE_1977_13_12_a3/